# SDR TSAA0749009

- Difficulty date: January 26, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,920 hours, 6,630 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 1319B
- Part serial: P5654
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUND EVENT IN OGG, THE APU AUTO SHUTDOWN FOR LOW OIL PRESSURE INDICATION.  MAINTENANCE COMPLIED WITH FIM TASK 49-90-00-810-803.  INSPECTED THE LOW OIL PRESSURE SWITCH AND THE OIL DELTA P INDICATOR WITH NO DEFECTS NOTED.  APU OPERATED NORMAL WITH ALL INDICATIONS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
